MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT
Catalog Number 5F050803CS
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample is in used condition with unlocked safety slider.The deployment mechanism is in used condition, with partially deployed stent such that the level of active use of the system match the length of the partially deployed stent.Damage/ deformation potentially indicating a deficiency cannot be identified.The system is fully functional.The investigation leads to inconclusive result.A manufacturing related issue could not be found.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The ifu state: 'if resistance is met during stent system introduction, the stent system should be withdrawn and another stent system should be used.' regarding access/ accessories the ifu state: 'gain ipsilateral or contralateral femoral access utilizing an appropriate introducer sheath ¿ 5f (1.67 mm) or larger introducer sheath.Insert a guidewire of appropriate length (table 2) and 0.014 inch (0.36 mm) - 0.035 inch (0.89 mm) diameter.' section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using lifestent.During the procedure when physician introduced the stent into the sheath 5f via superficial femoral artery, it was noted that resistance occurred.When the stent was removed out of the sheath, self deployment occurred.The procedure was completed using another device.There was no reported patient injury.

Brand Name
LIFESTENT 5F VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23388271
Report Number9681442-2025-00345
Device Sequence Number15956315
Product Code NIP
UDI-Device Identifier00801741120633
UDI-Public(01)00801741120633(17)271126(10)ANJY3064
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5F050803CS
Device Lot NumberANJY3064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown